# SDR REXA2022020200213

- Difficulty date: January 19, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT FOUND TO BE CORRODED ON DD4. REMOVED PAX DOOR CLEAT ON DD4 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 5-42-21-001-001-A01. LOCATED DRILLED AND INSTALLED NEW CLEAT P/N:600-31902-269 IAW CRJ900 SRM 51-40-11-001-001-A01 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
